The Geological Ages
Bibliographic Data
| ID | 4946820 |
|---|---|
| Authors | H Robinson, D L Linton, F Moseley |
| Year | 1969 |
| Volume | 89 |
| Issue | 3 |
| Pages | 674 |
| Publication date | 1969-07-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of the American Oriental Society (JOURNAL) |
| Journal identifiers | ISSN: 0003-0279 • E-ISSN: 2169-2289 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/596687 |
| OpenAlex | W4247261864 |
| Language | EN |
Geological formations and processes · Geology · Geology and Paleoclimatology Research · History of Science and Natural History
| Highly cited | No |
|---|